Revista de la
Unión Matemática Argentina
Orthogonality of the Dickson polynomials of the $(k+1)$-th kind
Diego Dominici
Volume 62, no. 1 (2021), pp. 1–30     Online first

https://doi.org/10.33044/revuma.v62n1a01

Download PDF

Abstract

We study the Dickson polynomials of the $(k+1)$-th kind over the field of complex numbers. We show that they are a family of co-recursive orthogonal polynomials with respect to a quasi-definite moment functional $L_{k}$. We find an integral representation for $L_{k}$ and compute explicit expressions for all of its moments.